# SDR DALA2021061403204

- Difficulty date: June 11, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 60,384 hours, 7,820 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Fod
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 3318 ENTRY DOOR 2L HARD TO OPEN OR CLOSE. CORRECTIVE ACTION: REMOVED DEBRIS FROM HANDLE AREA. OPERATED L-2 DOOR SEVERAL TIMES. (1836924)
